Wednesday, October 16, 2019
Home News Breaking News Viagra Pill Makes 26 Year Old Impotent For Life

Viagra Pill Makes 26 Year Old Impotent For Life

“My penis can’t get hard and there’s almost no sensation in it.”

-

Nat Thind, 26, has found himself in a real difficult situation where he is unable to achieve an erection after the little blue pill caused him a prolonged erection for about four weeks.

He took one Viagra pill this summer in the hope that he would perform up to his potential and have a great night. Unfortunately, the little blue pill, which is prescribed for the treatment of Erectile Dysfunction (ED), did something that it usually doesn’t, making Nat sustain an erection much longer than expected.

Nat had taken Viagra before without any issues, but on June 18, he woke up with a stiff erection that did not subside and knew that there was something wrong. He immediately went to a hospital where his doctors diagnosed him with priapism, a condition characterized by a prolonged painful erection that could cause permanent damage to the organ if left untreated.

His doctors inserted needles in order to drain the blood from his penile organ, which was unsuccessful. Nat underwent a surgical procedure called “Winter Shunt” in which his doctors made an incision into his organ to drain the blood with s scalpel. Nat was really unfortunate because that procedure was unsuccessful too.

Nat said he was shocked to see his organ mutilated and scarred when he woke up in the hospital bed. He was discharged after three days but he had priapism for four weeks and had to suffer from the terrible pain that came with it.

- Advertisement -

After four weeks, his penile organ went soft and feeble. However, he noticed that he was unable to achieve an erection after the horrific incident.

Nat said, “It’s very difficult to come to terms with the fact things aren’t working as they should. It’s particularly difficult to deal with as someone who’s only 26 years old and otherwise fit.”

“I had a healthy sex life before and obviously that’s impossible for me now – my penis can’t get hard and there’s almost no sensation in it,” he added. “My physical and mental health have definitely been affected.”

Nat saw a specialist in London but it was too late by then. He said, “The problem was ongoing and I don’t feel like enough was being done to stop it. (The NHS) just kept telling me to sit tight.”

He experiences shooting pain, burning, and numbness in his penile organ, which he believes could be caused by the surgery. His doctors informed him that some of his penile nerves might have been damaged during the procedure, which is one of the common complications of the surgery. 

Nat added, “(The doctors) did not really know what they were doing, they just had a go. I was told the surgery had been successful but obviously it wasn’t.”

With no hope left in the NHS, Nat is thinking of other options to find something that could bring back his ability to get an erection. He said, “I understand there’s no point in me being depressed about what’s happened. I have to try to do something about it.” “I’m still assessing my options and I’m hopeful something can be done,” he added. “I have even got to the point where I can see the funny side of what’s happened.”

MOST POPULAR

WE'RE SOCIAL

0FansLike
92FollowersFollow
297FollowersFollow
0SubscribersSubscribe